MAUDE Adverse Event Report: STERIS CORPORATION AMSCO; 3085 SP SURGICAL TABLE

STERIS CORPORATION AMSCO; 3085 SP SURGICAL TABLE
Model Number 3085 SP SURGICAL TABLE
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 3085 surgical table "tipped over" resulting in a procedure postponement.The patient was uninjured, but employees suffered minor injuries while stabilizing the patient back onto the table.It is unknown at this time whether medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the surgical table and found no issues with the function or operation of the table.The reported event could not be duplicated.The exact cause of the reported event could not be determined.The unit was tested, confirmed to be operating according to specifications, and returned to service.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
3085 SP SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23563851
Report Number1043572-2025-00103
Device Sequence Number10123233
Product Code FQO
UDI-Device Identifier00724995155049
UDI-Public(01)00724995155049(11)190805
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K971307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3085 SP SURGICAL TABLE
Device Catalogue NumberST010101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown